Alert archive / Alabama / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 72, NWS Mobile, AL

May 13, 2024Baldwin County, Escambia County, Alabama; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at May 13, 2024, 9:31 AM CDT for Baldwin County, Escambia County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 44 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2024, 9:31 AM CDT (14:31 UTC)
Expired
May 13, 2024, 10:15 AM CDT
In force
44 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Damage threat
Destructive
Hail
0.88 in
Wind
80.0 mph

Counties Baldwin County, AL, Escambia County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 9:40 AM CDTTSTM WND DMG6 S Gateswood, ALTrees down at Linholm and Peter Morris Rd. Time estimated on radar.
May 13, 10:10 AM CDTTSTM WND DMG4 Nw Allentown, FLDowned trees and power lines on Penton Road in Allentown. Time estimated on radar.
May 13, 10:14 AM CDTTSTM WND GST 821 S Milton Near Whitin, FLKNSE AWOS reported a wind gust of 71 kts.
May 13, 10:16 AM CDTTSTM WND DMG2 N Foley, ALRoof damage to a store in the Foley Community. Video relayed on social media.
May 13, 10:23 AM CDTTSTM WND DMG4 Ese Milton Near Whiti, FLDowned trees and power lines at Indian Ford Road and Petey Lane in Munson. Time estimated on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 5:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2024-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2253 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2024-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2253 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
3.9
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted.

417 
WUUS54 KMOB 131431
SVRMOB
ALC003-053-FLC033-113-131515-
/O.NEW.KMOB.SV.W.0072.240513T1431Z-240513T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
931 AM CDT Mon May 13 2024

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Baldwin County in southwestern Alabama...
  Southern Escambia County in south central Alabama...
  Santa Rosa County in northwestern Florida...
  Escambia County in northwestern Florida...

* Until 1015 AM CDT.

* At 930 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southwest of I65 And AL 113 to 11 miles west
  of Molino to near Fairhope, moving southeast at 55 mph.

  THESE ARE DESTRUCTIVE STORMS FOR NORTHERM BALDWIN, SOUTHWESTERN
ESCAMBIA ALABAMA, AND NORTHWESTERN ESCAMBIA FLORIDA COUNTIES

  HAZARD...80 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Locations impacted include...
  Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Daphne,
  Warrington, Gonzalez, Atmore, Pace, Milton, Brewton, Spanish Fort,
  Goulding, Robertsdale, Century, Flomaton, Bagdad, Loxley, and
  Lillian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

LAT...LON 3060 8803 3087 8776 3118 8758 3111 8682
      3065 8692 3025 8734
TIME...MOT...LOC 1430Z 295DEG 48KT 3115 8735 3075 8750 3054 8795 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$
1 follow-up statement
009 
WWUS54 KMOB 131452
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
952 AM CDT Mon May 13 2024

ALC003-053-FLC033-113-131515-
/O.CON.KMOB.SV.W.0072.000000T0000Z-240513T1515Z/
Baldwin AL-Escambia AL-Santa Rosa FL-Escambia FL-
952 AM CDT Mon May 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN BALDWIN...SOUTHERN ESCAMBIA...SANTA ROSA AND ESCAMBIA
COUNTIES...

At 951 AM CDT, severe thunderstorms were located along a line
extending from 3 miles west of Brewton to 5 miles northeast of
Gonzalez to Summerdale, moving southeast at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Daphne,
Warrington, Gonzalez, Pace, Milton, Brewton, Goulding, Robertsdale,
Century, Flomaton, Bagdad, Loxley, Lillian, Myrtle Grove, and East
Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3060 8803 3084 8756 3115 8737 3111 8682
      3065 8692 3025 8734
TIME...MOT...LOC 1451Z 294DEG 48KT 3110 8712 3065 8725 3048 8773 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:47 AM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 13, 6:47 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
647 AM CDT Mon May 13 2024

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 647 AM CDT Mon May 13 2024

Cigs to lower this morning to IFR categories with convection
increasing. Strong gusty winds in and near tsra will pose an
increased hazard to approaches/departures along with reductions to
vsby to IFR/perhaps LIFR levels in tsra/+tsra. Cigs and vsby
variable and potentially higher to MVFR categories going into the
afternoon as first wave of convection moves out then lowers
overnight with next wave of tsra. /10

&&

.PREV DISCUSSION... /issued 518 AM CDT Mon May 13 2024/

..New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Tuesday)
Issued at 518 AM CDT Mon May 13 2024

Talk about a frustrating forecast as a rather low confidence,
potentially high ceiling, also low floor event is begging to shape
up across the area. Severe storms capable of all hazards and
heavy rainfall are all on the table this morning through the day
today. A lot of moving parts so bare with us here.

Synopsis...Broad southwesterly flow will develop over the area as a
rather deep upper level low ejects out of the Desert Southwest into
the central Great Plains. Ridging is in place across the southern
Gulf. At the surface, a warm front is slowly attempting to lift
northward and recent surface obs have noted that the boundary is
somewhere across coastal southeastern Mississippi into southern
Mobile county extending eastward across the barrier islands of the
Florida Panhandle. Along this boundary, PWATS will climb to
around 1.8 to 2.0 with PWATS south of the warm front approaching
2.25 inches. The lead shortwave is currently pushing its way into
the mid south this morning and will quickly lift out of the area
by midday. The main trough axis and eventual cold front is
expected to move in late this evening and into the overnight hours
before clearing the area by Tuesday morning. Honestly the only
thing we are truly confident on is that it will rain and there
will likely be multiple rounds of rain. After that the rest is
just a mess with each part highly dependent on one another. Rain
clears out on Tuesday as the upper trough lifts northeast into the
Ohio Valley. Multiple hazards could be possible today into
tonight.

Heavy Rainfall...Heavy rainfall continues to be a hazard of concern,
especially across the immediate coastline. The issue is the heavy
rainfall threat could be highly conditional on how this morning's
storms evolve and placement of the front. This is leading to a
rather low confidence forecast with the potential to be highly
impactful. It could also be a nothing burger and it won't flood at
all with both solutions on the table. The overall setup supports
somewhere getting whacked with some heavy rainfall, especially
along the I-10 corridor where heavy population enters are located.
You have the classic setup with high PWATS, warm tropical rain
processes, instability, a low level jet perpendicular to the
initiating boundary advecting moisture towards the boundary with
strong convergence and deep layer flow/shear parallel to the
boundary to support training. The main question at play is where
the heck this boundary will setup and there continues to be two
main scenarios possible. One scenario would be best case scenario
with low impacts and a good soaking rain. The second scenario is a
little more aggressive with likely significant flooding in some
of our more populated areas near the coast.

Scenario 1. In the best case scenario for flooding, the warm front
in question ends up surging well offshore in the wake of the morning
MCS that is expected to bring strong to severe storms. In this
scenario the storms help re-enforce the cooler side of the boundary
and push the boundary well offshore. While the storms themselves
could bring a couple of quick inches of rain to the area, long
duration training that would support the higher end heavy rainfall
threat looks to move offshore and well we don't think the Gulf of
Mexico cares if it adds a few more inches of rain. A brief respite
in between waves likely occurs allowing the first round's rain to
attempt to runoff before the second batch of heavier rainfall
moves in overnight. While most of the area would likely see 3 to 6
inches in this scenario with locally higher, it would be spread
out over almost 24 hours leading to likely more isolated flooding
if any. The good news is that recent trends in guidance have
actually trended towards this solution and confidence that maybe
we sneak by this event with more of a beneficial rain vs flooding
is growing.

Scenario 2. The more concerning scenario is if the boundary does not
push offshore or stays relatively close to the coast. With low level
flow leading to convergence along this slow moving boundary and deep
layer flow supportive of training convection, backbuilding storms in
the wake of the morning MCS would just continue to push over the
same areas for several hours. In this result those 3 to 6 inch
totals would quickly expand to 6 to 8 inches possibly higher. We
would get no break from the heavier rain inbetween rounds and this
could lead to some rather significant flooding. The best chance for
this rain would be along the immediate coastline up to about the I-
10 corridor. The one saving grace is we have not seen a ton of rain
recently and soil moisture is fairly dry. This will allow our sandy
soils to attempt to keep up with heavier rainfall. This may limit
the overall impact; however, we all know Gulf Coast rain rates
can dump and can quickly overpower the grounds ability to absorb
waters. At the end of the day the difference between something
much more significant vs. a soggy afternoon will likely come down
to a few miles. Despite recent trends, the potential for a higher
ceiling has lead us to at least err on the side of caution with
the higher totals despite the less impactful scenario looking a
little more likely than 24 hours ago.

Severe... The severe threat is currently knocking on our door step
as a line of storms back by Jackson Mississippi quickly marches
eastward this morning. The question with the severe storms is the
level of instability that will be available. With the current
placement of the warm front still confined near the coastal areas
this will likely limit the better severe risk towards the coast as
this line of storms approach. However north of the warm front,
elevated instability could lead to some larger hail. Observations
upstream have also shown wind gusts approaching 45 knots so
damaging wind gusts could be possible even north of the boundary.
Now things have been moving a little quicker this morning which
has helped limit the northward extent of the warm front. Now as
this line approaches the boundary near the I-10 corridor this
morning this will be an area of concern for a potential tornado or
two given better instability and rather impressive shear values.
The question is do storms actually make it down to the instability
this afternoon. Lastly, gusty winds could be possible well behind
the line as a wake low appears to be developing behind the line
of storms. This appears to move north of our area this morning,
however, northern areas along and north of highway 84 could see
some strong winds well behind the cluster of storms and this may
need to be monitored throughout the period. BB/03

SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 518 AM CDT Mon May 13 2024

Axis of upper level storm system/trough axis is progged to be
aligned from the Mid MS River Valley southward to the central Gulf
Coast Tuesday night. There appears to be just enough, albeit weak
lift lingering Tuesday night to support only a slight chance of
showers/storms over the eastern zones from Greenville AL
southward to east of Navarre FL. After midnight, as drier air
begins to filter in from west to east and expand, rain chances
end over the land zones. The upper trof pivots eastward Wednesday
and with the surface front well east and south of the local area
along with drier deep layer air in place, rain-free weather is on
tap Wednesday/Wednesday night.

Low temperatures in the lower/mid 60s interior and lower/mid 70s
coast Tuesday night are well above normal. Wednesday night lows,
see a lowering trend to a range of 58 to 63 interior to upper half
of the 60s coast. Highs Wednesday range mostly 84 to 88. /10

Along the beaches, the rip current risk remains High through mid
week. /10

LONG TERM...
(Thursday through Sunday)
Issued at 518 AM CDT Mon May 13 2024

The southern stream remains active going into the medium range. An
evolving upper level storm system over TX sends rounds of
shortwave energy eastward through a nearly zonal upper flow
pattern over the deep south Thursday and Friday. Increased ascent
will operate on a signal of deep Gulf moisture return resulting
in an increase in showers/storms. There are some indications of
yet another heavy rain event possibly setting up to close out the
week. As far as strong to potentially severe storms, guidance
points to Friday. All depends on position of the warm-front late
in the week. Model solutions differ on the evolution of the
boundary/warm sector and degree of moisture, lift, instability,
and shear. Stalled front may linger near-by into the weekend to
keep a mention of a small PoP going.

Daytime highs through the period mostly well into the 80s.
Exception being Friday where overcast conditions and higher
coverage of showers/storms keep highs tapered back, 78 to 83.
Lows moderate to well into the 60s interior to lower 70s
coast. /10

MARINE...
Issued at 518 AM CDT Mon May 13 2024

A light to moderate southeasterly flow tonight will persist
into the early part of the week as a system approaches the marine
area from the west. Increasing onshore flow and building seas are
expected during the mid to late part of the week. Scattered to
numerous showers and thunderstorms likely early in the week and
again late in the week, with locally higher winds and seas near
the storms. BB/03

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      80  68  86  65  88  64  86  69 /  90  90  60  10  10   0  20  40
Pensacola   79  71  84  71  86  67  85  73 /  80  90  80  10  10   0  20  40
Destin      80  72  82  73  85  69  84  74 /  90  80  90  20  10   0  20  30
Evergreen   75  66  85  64  86  60  88  66 /  90  80  70  10   0   0  10  50
Waynesboro  77  65  86  61  86  60  86  64 /  90  70  50  10   0   0  20  60
Camden      74  65  84  63  84  59  85  64 /  90  70  50  10   0   0  10  50
Crestview   79  66  84  66  88  60  89  66 /  80  90  80  20  10   0  10  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Tuesday afternoon for ALZ051>060-261>266.

     High Rip Current Risk through Thursday morning for ALZ265-266.

FL...Flood Watch through Tuesday afternoon for FLZ201>206.

     High Rip Current Risk through Thursday morning for FLZ202-204-
     206.

MS...Flood Watch through Tuesday afternoon for MSZ067-075-076-078-079.

GM...Small Craft Advisory from 1 AM to 7 PM CDT Tuesday for
     GMZ630>632-634-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, May 13, 7:23 AM CDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
723 AM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 AM     Tstm Wnd Dmg     3 SSW Eucutta           31.77N 88.89W
05/13/2024                   Wayne              MS   Emergency Mngr

            Several trees down on Jim Brownlee Rd. Time
            estimated by radar.

&&
Special weather statement, May 13, 8:04 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
804 AM CDT Mon May 13 2024

ALZ052-053-261>263-MSZ075-076-078-079-131345-
Clarke AL-Baldwin Inland AL-Washington AL-Mobile Inland AL-
Mobile Central AL-Stone MS-Perry MS-Greene MS-George MS-
804 AM CDT Mon May 13 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MOBILE...NORTHWESTERN
BALDWIN...SOUTHERN WASHINGTON...SOUTH CENTRAL CLARKE...GEORGE...
SOUTHERN PERRY...GREENE AND STONE COUNTIES THROUGH 845 AM CDT...

At 804 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Tibbie to 8 miles north of
Lucedale to Perkinston. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wiggins, Citronelle, Lucedale, Creola, Leakesville, Chunchula,
Wagarville, Perkinston, McHenry, Gulfcrest, Deer Park, Axis, Tibbie,
Beaumont, Calvert, Mount Vernon, McLain, Fruitdale, McIntosh, and
Wilmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
southwestern Alabama...and southeastern Mississippi.

&&

LAT...LON 3091 8914 3106 8913 3143 8860 3144 8778
      3091 8797 3073 8841 3074 8888 3068 8889
      3068 8924 3065 8924 3065 8932 3088 8934
TIME...MOT...LOC 1304Z 276DEG 35KT 3139 8833 3104 8864 3079 8912

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, May 13, 8:31 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Mobile AL
831 AM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     Tstm Wnd Dmg     3 SSW Kirkland          31.15N 87.05W
05/13/2024                   Escambia           AL   Broadcast Media

            Trees are down blocking Kirkland Road north
            of Brewton, AL. Photos relayed on social
            media.

&&
Local storm report, May 13, 8:35 AM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
835 AM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     Tstm Wnd Dmg     1 E Appleton            31.22N 87.11W
05/13/2024                   Escambia           AL   Broadcast Media

            Report of trees and power lines down on
            Mason Millpond Road near Appleton, AL.

&&
Local storm report, May 13, 9:08 AM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
908 AM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     Tstm Wnd Dmg     1 NNW Carolina          31.24N 86.53W
05/13/2024                   Covington          AL   Law Enforcement

            Law enforcement reports multiple trees and
            power lines down on US 29 South in the
            Carolina Community south of Andalusia, AL.

&&
Local storm report, May 13, 9:25 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
925 AM CDT Mon May 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     Tstm Wnd Dmg     Brooklyn                31.26N 86.78W
05/13/2024                   Conecuh            AL   Broadcast Media

            Relayed reports of trees and power lines
            down just west of Brooklyn, AL along Conecuh
            County Road 6.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:23 AM CDTSmall Craft AdvisoryMOB23 hr
May 13, 3:29 AM CDTRip Current StatementMOBBaldwin, Mobile63 hr
May 13, 4:45 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington45 min
May 13, 5:23 AM CDTSevere Thunderstorm WarningMOBWashington52 min
May 13, 5:33 AM CDTSpecial Weather StatementMOBClarke42 min
May 13, 6:02 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin, Clarke, Escambia, Monroe, Washington43 min
May 13, 6:38 AM CDTSpecial Weather StatementMOBEscambia37 min
May 13, 7:16 AM CDTSpecial Weather StatementMOBConecuh44 min
May 13, 7:34 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia41 min
May 13, 8:04 AM CDTSpecial Weather StatementMOBWashington41 min
May 13, 8:09 AM CDTSevere Thunderstorm WarningMOBCovington21 min
May 13, 8:17 AM CDTSevere Thunderstorm WarningMOBMobile, Washington43 min
May 13, 8:50 AM CDTSpecial Marine WarningMOB85 min
May 13, 8:52 AM CDTSevere Thunderstorm Warning Destructive damage threatMOBBaldwin, Clarke, Escambia, Mobile, Washington38 min
May 13, 9:17 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile43 min
May 13, 9:25 AM CDTAreal Flood AdvisoryMOBMobile3 hr
May 13, 9:42 AM CDTSpecial Marine WarningMOB78 min
May 13, 9:48 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
May 13, 10:02 AM CDTFlash Flood WarningMOBMobile3 hr
May 13, 10:06 AM CDTFlash Flood WarningMOBBaldwin3 hr
May 13, 10:09 AM CDTSpecial Marine WarningMOB96 min
May 13, 10:14 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBBaldwin46 min
May 13, 10:49 AM CDTSpecial Marine WarningMOB71 min
May 13, 10:56 AM CDTSpecial Marine WarningMOB64 min
May 13, 11:48 AM CDTSpecial Marine WarningMOB87 min
May 13, 12:37 PM CDTSpecial Marine WarningMOB113 min
May 13, 10:16 AM CDTTornado WarningMOBOkaloosa, Santa Rosa31 min
May 13, 10:33 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr
May 13, 10:38 AM CDTSevere Thunderstorm Warning Destructive damage threatMOBEscambia, Okaloosa, Santa Rosa37 min
May 13, 11:11 AM CDTFlash Flood WarningMOBEscambia3 hr
May 13, 11:18 AM CDTSevere Thunderstorm Warning Considerable damage threatMOBEscambia, Okaloosa, Santa Rosa31 min
May 13, 11:32 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2024Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.